Journal article icon

Journal article

DECONFINING TRANSITIONS IN 2 + 1 DIMENSIONAL SU(3) AND SU(4) GAUGE-THEORIES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01413610

Authors


WHEATER, J More by this author
Journal:
ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS
Volume:
28
Issue:
3
Pages:
471-473
Publication date:
1985
DOI:
EISSN:
1434-6052
ISSN:
0170-9739
URN:
uuid:ca6a42b5-4c30-4927-9e46-0e4504fadf88
Source identifiers:
7696
Local pid:
pubs:7696

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP